# SDR FDEA2019120653185

- Difficulty date: December 5, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 33,065 hours, 18,089 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: A54515010201
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON IB BRACKET AT RIB 20 IS CHAFED THROUGH MATERIAL ACCOMPLISHED REPAIR AT #2 PYLON INBOARD AFT UPPER SPAR WEB IAW FEDEX EA: 6-5450-  T0350874  T0350874-P1.  TITLED:  NACELLES/PYLON - WING PYLON/STRUT - NO. 2 PYLON INBOARD AFT   UPPER SPAR WEB.
